Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Memory Loss
Created On 3/30/14 2:40 PM
Topic View:

View thread in raw text format


MoMo
Senior Supporter

Posts: 1497
Joined: May 2009

3/30/14 2:40 PM
User is offline

Hi Dr Price I am very Makir Tov to you for making yourself available here. May it be a zchus for you and your family.

I'm in my mid twenties. For many years I've had a very weak memory. I attribute it to the fact that my brain is always busy worrying so much. Is this possible?

Over the past 2 weeks my memory took a nose dive. I can't recall the names of simple things that I should remember (like the names of relatives, food items and the names of common objects etc). It's scary. I have a second date this week with a girl that I like but I'm afraid I'll be presenting a flawed version of myself.

I was on 100mg Pristiq for a few years and a new Pdoc recently Tried putting me on Concerta which evoked obsessive worrying so he got me off the Concerta and tapered me off the Pristiq and onto 300mg Effexor. He also added .25mg respridone.
Can this be the culprit? If yes, what should I do about it?
My Pdoc is on vacation with no option of reaching him in case of emergency.

Thanks so much.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

3/30/14 4:52 PM
User is offline

Excessive worry can impair memory.
Both medications can impair concentration.
Can add omega 3 1000mg which may help.
Have to discuss with your doctor.

Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



MoMo
Senior Supporter

Posts: 1497
Joined: May 2009

3/30/14 7:03 PM
User is offline

1000mg once per day?
Can I get that at any vitamin store?

Also, I'm worried sick about this issue. Do you think its reversible?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

3/30/14 7:29 PM
User is offline

Yes. Most likely reversible. Let me know how you make out.

Rabbi Price, M.D.
Www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



MoMo
Senior Supporter

Posts: 1497
Joined: May 2009

7/27/14 9:46 PM
User is offline

Hi,

I recently brought up this issue with my Doctor his suggestion was: Omega-3 (250 mg dha and 250 mg epa taken with food)
When you said 1,000 mg was that dha or epa?

Thanks
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

7/28/14 12:07 AM
User is offline

Combination of dha and epa.

Rabbi Price, M.D.
Www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.